# SDR AALA202009219009

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 65,282 hours, 24,643 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF, AIRCRAFT REQUIRED LEFT RUDDER.  TURNED ON AUTOPILOT RUDDER TO ZERO DID NOT CORRECT.  AILERONS WERE LEFT HIGH, RIGHT LOW.  AUTOPILOT OFF TRIMMED RUDDER 3.0 LEFT.  AUTOPILOT ON RUDDER MAINTAINED LEVEL FLIGHT 3.5 LEFT RUDDER.  ALL ENGINE PARAMETERS NORMAL EQUAL, FUEL BALANCED, MAINTAINED 3.5.  ADJUSTED RUDDER TRIM ACTUATOR RIG, PER AMM 27-22-51.
